# SDR SWAA2021081712394

- Difficulty date: February 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140AF HAS CORROSION AROUND THE EDGES / CORROSION DAMAGE EXCEEDS 20'; OUT OF LIMITS; FABRICATED NEW PNL 140AF P/N 453A2610-34; ACCOMPLISHED CONFORMITY INSPECTION AND VERIFIED FLOOR PANEL P/N 453A2610-34 CONFORMS TO THE SPECIFICATIONS FOUND IN BOEING DWG NO 453A2610; SHT 22023 REV B. IAW SRM 53-00-53-1A-1 FIG 102; AMM 51-21-41-370-803; AMM 51-21-72-370-804. ATAG A11774 453A2610-34.
